# SDR SWAA2019081936094

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 68,502 hours, 40,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200048901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H EMERGENCY EXIT DOOR LIGHT INOP.   R&R LIGHT PER MM.
